MAUDE Adverse Event Report: EBI, LLC. SFLX 5 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 5 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burning Sensation (2146); Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
Unit gets very hot and is uncomfortable to use as per cs rep ana maria lepiana, it was reported by the sales rep that the patient finds the bhs unit uncomfortable and the unit gets very hot.Sales rep requested to switch to an opak, he was advised to forward a new rx and dr not explaining why there should be a switch.(b)(6) received the signed and dated rx and note from the doctor., sales rep was advised he can apply the opak from his trunk stock and to pick up the complete bhs unit including the coils from the patient.A return label was sent to the sales rep.
 
Event or Problem Description
It was reported by the sales representative that the patient finds the bhs unit uncomfortable, and the unit gets very hot.No additional patient consequences have been reported.The sflx coil was returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.Investigation summary: the sflx 5 coil was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 5 coil part no.1068224 with (b)(6).The part appeared to be in good condition from the cosmetic/visual point of view.The failure was not confirmed for the reported condition of "unit gets very hot and is uncomfortable to use".The coil was tested and operates as intended.Review of complaint history identified (b)(4) total complaints from ((b)(6) 2021) to ((b)(6) 2022) for pn (1068224) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.No problem was found with the bhs unit and sflx coil related to unit getting hot during the investigation.Based on the information provided by the patient and investigation results, no permanent damage or impairment was reported due to uncomfortable and unit getting hot.Therefore, the reportability of the event has been made non-reportable at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX 5 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15991872
Report Number0002242816-2022-00159
Device Sequence Number17694363
Product Code LOF
UDI-Device Identifier00812301020492
UDI-Public00812301020492
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068224
Device Lot Number22138
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic